Show simple item record

dc.contributor.authorNaher, Hasibun
dc.contributor.authorAbdullah, Farah Aini
dc.contributor.authorAkbar, M. Ali
dc.identifier.citationNaher, H., Abdullah, F. A., & Ali Akbar, M. (2011). The exp-function method for new exact solutions of the nonlinear partial differential equations. International Journal of Physical Sciences, 6(29), 6706-6716. doi:10.5897/IJPS11.1026en_US
dc.descriptionThis article was published in the International Journal of Physical Sciences [© 2011 Academic Journals] and the definite version is available at : 10.5897/IJPS11.1026en_US
dc.description.abstractIn this article, the exp-function method is used to construct some new exact solitary wave solutions of the sixth-order Boussinesq equation and the regularized long wave equations. These equations play very important role in mathematical physics, engineering sciences and applied mathematics. The exp-function method is a powerful and straightforward mathematical tool for solving nonlinear evolution equations.en_US
dc.publisher© 2011 International Journal of Physical Sciencesen_US
dc.subjectNonlinear partial differential equationsen_US
dc.subjectRegularized long wave equationen_US
dc.subjectSixth-order boussinesq equationen_US
dc.subjectSolitary wave solutionsen_US
dc.subjectThe exp-function methoden_US
dc.titleThe exp-function method for new exact solutions of the nonlinear partial differential equationsen_US
dc.contributor.departmentDepartment of Mathematics and Natural Sciences, BRAC University

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record